Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Review: Nonlinear Multivariate Analysis By Albert Gifi

Reviewed Work: Nonlinear Multivariate Analysis by Albert Gifi
Review by: Colin Goodall
Technometrics
Vol. 34, No. 3 (Aug., 1992), pp. 357-358
DOI: 10.2307/1270046
Stable URL: http://www.jstor.org/stable/1270046
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358